# SDR DL757020361

- Difficulty date: March 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 45,670 hours, 22,360 cycles
- Engine: Pwa PW2037
- Engine time: 36,686 hours, 18,215 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 36,686 hours, 18,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL QTY DECREASING DURING FLIGHT.  DECREASED TO -0- ON APPROACH.  REPLACED NUMBER 5 BEARING COVER GARLOCK SEAL.
